I have talked to my pdoc and she doesn't want to change anything since it takes a long time to get me stable on meds but the sweating whenever I go outside or sometimes just sitting in my house. It is not just a little either. It is embarassing to go somewhere and I am red, sweaty and people asking me if I am ok. Is there anything that she can do to help with this? Or am I just stuck with this symptom?
I am constantly sweating when outside?
- 17 Jun 2012 by Princess22008
- depakote, lamictal, seroquel, vistaril, hyperhidrosis, diabetes, type 2, metformin, dexilant
Added 17 Jun 2012:
I am trying to wear less clothes. It is high 80's low 90's here. That is why I was asking if there was any suggestions.
17 Jun 2012
Hello Princess. Since your doctor doesn't want to change the perscription or adjust the dose if its possible (not trying to be comical) wear sweats (jump suit) or something similiar. I'm afraid thats all I can think off. If I do come up with another idea, I'll add it below as a comment. Best wishes, pledge
17 Jun 2012
I also take Metformin (ER - Extended release).
I also have the same problem of sweating all the time. Is your diabetes under control with your medication?
One of the side effects of Metformin is excessive sweating & sometimes it is diagnosed that you might have "Hyperhidrosis" google this & read about it & if it sounds like what you are going thru then mention this to your dr.
Also when you start sweating test your blood sugar to see if your blood sugar is low that could be party of it. Also I am not sure what medications you are on because alot of the medications have warnings listed to stay out of the sun.
Also I am not sure if you have anxiety or not. But I have really bad Anxiety & that is one of the reasons I start sweating & my chest & face gets really red.
I found this GREAT PRODUCT I use ALL of the time!
It is called "Forever Cool" I found mine at Wallgreens Pharmacy but you could probably order it online..
It is a pad that has some thing in it & all you have to do is lay it Anywhere on your body & it brings your body temperture down & there for you cool down within 5 minutes. It is Really cool & once you are done with it you just lay it down & it cools it down by just letting it lay at room temperture. You can reuse it over & over again. It is awesome
But I would ask your dr. to check to see if any of your medications maybe interacting. Also check your blood sugars when this happens & drink alot of water.
I wish you the best trust me I know how frustrating & embarrassing. Kathy
18 Jun 2012
I hear you! I have the same problem. Seems a lot oh medications have this side effect. I wish I knew of a good tip to pass on to you, but I don't maybe it will help to know that you aren't alone in this? I was on Cymbalta and got off of that, but no change in the sweating. Miserable, I know. Regards - ElizaJane
20 Jun 2012
Hi Princess, I absolutely understand what you are talking about!!! I had the exact same problem. You can't wear make up, go out dressed anywhere nicely, your hair is constantly dripping wet, and never looks good. I know!!! It stinks. If your doctor is unwilling to change any medication, even though the side effects are awful, (and I would really stress to her how awful it is), I do have a few other suggestions... You can buy these really cool fans at Walmart, or Target that hang around your neck, and the way they lay, you don't have to hold them up to your face. They actually look like a fan that you would put on a table. They only cost about $3.00. Then, there are these things called 'cool cloths', or they have other names too, which you soak them in water for a bit, and then "pop" them depending on the brand, and put them around your neck.
I never go anywhere without mine!! My hubby uses them when he goes to football games in the middle of the day in FLORIDA, at the hottest time of the year, and they are really helpful!! I found some on QVC, on the internet "Groupon", and different brands over the internet. They stay wet most of the day, and I have never spent more than 5.00 for them. Finally, I have this nice plug in fan (brand Vornado), that I move around the house with me. That is really, really nice to prevent me from sweating.
Best of luck to you!! I sincerely hope that at least one of the suggestions help you!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... humulin and metformin combined. This is new for me to take all 3. I was wondering if anybody out there is doing the same. I'm scared of ...
1 answer • 20 Nov 2009
I would like to know the percentage of people who have increased risk of developing diabetes related to taking Seroquel. I am being tested for this ...
2 answers • 28 Sep 2010
Diabetes, Type 2 - Asking question for my husband who is 52, type 2 diabetes, has been taking Metformin past year or so, feels terrible all the time. ...
1 answer • 11 Oct 2010
I have been given this by naturopath, but don't know if it interacts with my extensive list of meds?
I am taking Prednisone, Orencia (IV med), percocet, depakote, norvasc, toprol xl, vistaril, provigil, gabapentin, methotrexate, dexilant
1 answer • 4 Jun 2011